# SDR ASAA2016081017747

- Difficulty date: August 10, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CARGO  TRANSITION PANEL CHANNEL CORRODED BS 500 - BS 500I.  ACFT GROUNDED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 53-00-53.
